Journal article icon

Journal article

A proof of factorization formula for critical percolation

Abstract:
We give mathematical proofs to a number of statements which appeared in the series of papers by Kleban, Simmons and Ziff where they computed the probabilities of several percolation crossing events.

Actions


Access Document


Publisher copy:
10.1007/s00220-011-1335-5

Authors


Beliaev, D More by this author
Izyurov, K More by this author
Journal:
Communications in Mathematical Physics
Volume:
310
Issue:
3
Pages:
611-623
Publication date:
2010-11-26
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:c3ae599b-b01c-4cf3-95af-c526af651b09
Source identifiers:
190372
Local pid:
pubs:190372
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP